Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (296 KB) | Metadata | Table of Contents | PRIMS summary
Volume 44, Issue 3, 2008, pp. 725–748
DOI: 10.2977/prims/1216238303

Published online: 2008-09-30

Classification of Deformation Quantization Algebroids on Complex Symplectic Manifolds

Pietro Polesello[1]

(1) Università di Padova, Italy

A (holomorphic) deformation quantization algebroid over a complex symplectic manifold X is a stack locally equivalent to the ring of WKB operators, that is, microdifferential operators with an extra central parameter τ. In this paper, we will show that the (holomorphic) deformation quantization algebroids endowed with an anti-involution are classified by H2(X; k*X), where k is a subgroup of the group of invertible series in ℂ[[τ−1]]. In the formal case, the analogous classification is given by H2(X; ℂX)[[ℏ]]odd , where one sets ℏ = τ−1.

No keywords available for this article.

Polesello Pietro: Classification of Deformation Quantization Algebroids on Complex Symplectic Manifolds. Publ. Res. Inst. Math. Sci. 44 (2008), 725-748. doi: 10.2977/prims/1216238303